MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-4-10-HELIX
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: as found condition (condition of returned device): a concerto coil was returned for analysis within a shipping box; within sealed plastic biohazard pouch; within an opened concerto implant coil inner pouch and within a dispenser track.The unknown micro catheter used in the event was not returned.The concerto implant coil was returned without introducer sheath.Visual inspection/damage location details: the concerto coil pushwire was found to be broken but retained by release wire at ~6.0cm from proximal end.The concerto implant coil was found to be already detached and not returned.All other subassemblies appeared to be normal, and no other anomalies were observed.Testing/analysis (including sem reports): the concerto coil tip od (outer diameter) was unable to be measured as the implant coil was not returned.The id (inner diameter) of the introducer sheath was measured to be 0.0185¿ which is within specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a concerto pushwire kinked in the distal segment.There had been friction or difficulty during testing or delivery.A continuous flush was administered.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient involved with this event.Additional information received reported the procedure was complete with another manufacturers coil.There was no damage or evidence of tampering to the device packaging.The proximal end of the pushwire secured was in the guidewire clip when the package was open ed.The damage was not noticed upon opening the package.Preparation was performed prior to damage being seen.There was no issues that resulted in the damage that was found.Didn't insert the microcatheter.The coil did not come out of the introducer sheath smoot hly.The kink was observed after removal.There was no damage the catheter.The catheter was not a medtronic product.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22844791
Report Number2029214-2025-01853
Device Sequence Number9463773
Product Code KRD
UDI-Device Identifier00847536044920
UDI-Public(01)00847536044920(17)261023(10)227569959
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-4-10-HELIX
Device Catalogue NumberNV-4-10-HELIX
Device Lot Number227569959
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/19/2025
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown